# SDR CALA2025112111375

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 67,994 hours, 30,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GAUGE IS NOT READABLE.  R2 DOOR SLIDE GAUGE IS IN THE GREEN BAND AND READABLE.
